Search behavior, transitions to nonparticipation and the duration of unemployment

Berg, Gerard J. van den

Document Type: Article
Year of publication: 1990
The title of a journal, publication series: The Economic Journal
Volume: 100
Issue number: 402
Page range: 842-865
Place of publication: Oxford [u.a.]
Publishing house: Blackwell
ISSN: 1468-0297 , 0013-0133
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item